I started taking 10mgs of Buspar 2x a day and the first dose I took was around 7pm after dinner. I was fine. The next dose I took was at 8am with breakfast, about a half hour later I felt really dizzy? Does anyone know if I should have started at 5mgs instead? anyone have the same experience?
Vanilla; Best to take it the way the doctor said, double check the bottle but if it continues to make you dizzy you can take 1/2 tablet until your system gets used to it. Normally when you first start it the first few doses may throw you off a bit or some minor side effects, But most the time they go away after you have used it for a few days. But like I said there is nothing wrong with taking less than what the doctor has prescribed but never take more without talking with the doctor. And also if the 5mg or 1/2 tablet works well for you just keep it there for some reason many people seem to like the lower doses on the Buspar. Good luck
Hi Vanilla: Like Chuck mentioned, some people do better at lower doses. I am one of those people. I have taken buspar for over a year. The 10mg dose started to make me get dizzy, nauseous, and headaches. The 5 mg dose alleviated all these side effects and successfully stops the anxiety.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.